# SDR SVGA20200527001

- Difficulty date: May 22, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N33PJ
- Make and model: Raythn 390
- Aircraft serial: RB179
- Aircraft time: 3,377 hours, 3,498 cycles
- Engine: Wilint FJ442A
- Engine time: 3,383 hours, 3,513 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 277K081
- Part serial: 91832128
- Condition: Blown
- Location: Rt Mlg
- Part time: 223 hours, 289 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WE TOOK OFF FROM 30C AT KIWA TO KSTS, WHERE OUR RT MAIN LANDING GEAR TIRE BLEW AFTER PASSING V1 AND CROSSED FROM THE CONCRETE PORTION OF THE RUNWAY TO THE ASPHALT.  OUR TAKEOFF WEIGHT WAS 12,500LBS, THE WEATHER WAS VFR AND WE HAD FOUR PASSENGERS ON BOARD.  ON TAKEOFF, WE FELT A THUMP IMMEDIATELY FOLLOWED BY VIBRATION AND THE PLANE YAWING TO THE RIGHT.  WE BECAME AIRBORNE AS WE WERE ALREADY COMMITTED TO THE TAKEOFF THEN ADVISED THE TOWER WE HAD AN ISSUE AND NEEDED TO RETURN FOR A LOW APPROACH TO HAVE THEM VISUALLY CONFIRM OUR TIRE WAS BLOWN.  WE REQUESTED A LOW APPROACH WITH THE GEAR EXTENDED, TOWER CONFIRMED OUR RT TIRE WAS GONE SO WE REQUESTED VECTORS TO BURN OFF FUEL AND WOULD ADVISE WHEN WE WERE READY TO COME BACK IN AND LAND.  ONCE ESTABLISHED IN DELAY VECTORS WE ADVISED COMPANY WE HAD AN ISSUE AND SOUGHT ADDITIONAL INPUT FROM ANOTHER COMPANY PILOT AS TO ANY ADDITIONAL SUGGESTIONS FOR LANDING.  I DECIDED I WANTED TO BE AS LIGHT AS POSSIBLE AND SHUT DOWN ALL ENGINES AND SYSTEMS JUST AFTER LANDING.  THE 9,500 RUNWAY OF 30R (OUR INTENDED RUNWAY) WAS MORE THAN ADEQUATE FOR A NORMAL LANDING. APPROACH VECTORED US FOR A STRAIGHT IN ON 30R WHERE EMERGENCY VEHICLES WERE STANDING BY.  WE TOUCHED DOWN AS LIGHTLY AS POSSIBLE SLIGHTLY LEFT OF CENTERLINE TO MAXIMIZE THE AVAILABLE 150’ WIDTH OF THE RUNWAY IN CASE OF DIRECTIONAL ISSUES, ACTIVATED THE LIFT DUMP, AND APPLIED LIGHT BRAKING.  NOSE WHEEL STEERING WAS EFFECTIVE FOR AIRCRAFT CONTROL.
